Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 3, Pages 559-563

Related fixed point theorems on two complete and compact metric spaces

1Department of Mathematics, Dr. H.S Gour University, Sagar 470-003, M.P., India
2Department of Mathematics and Computer Science, University of Leicester, LE1 7RH, UK
3Department of Mathematics, Abant įzzet Baysal University, Bolu 14280, Turkey

Received 30 August 1996; Revised 25 October 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A new related fixed point theorem on two complete metric spaces is obtained. A generalization is given for two compact metric spaces.